# SDR C2XA08SH094

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 17,834 hours, 13,646 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Attach Fitting
- Component: Attach Fitting
- Component part number: 14569382610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK BOTH HAT BUSHING ON RT AILERON DAMPER ATTACHMENT FITTING ON AILERON ARE MIGRATED.  MX REMOVED AND REPLACED RT AILERON DAMPER ATTACHING FITTING IAW EMB 145-SRM-51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
